Back to Ask the Diabetes Team Ask the Diabetes Team

From Faridabad, Haryana, India:

How I can stop the oozing of blood or insulin after I have administered an insulin injection to my three year old daughter?


Count to ten after injecting the insulin and before removing the needle then press briefly on the injection point. A small amount of insulin (a drop) or blood leaking back will make no difference.


[Editor's comment: Make sure that you are rotating injection sites, and inspect them for hardness, puffiness, lumps, and/or dents. Lipohypertrophy and/or lipoatrophy can cause these problems to occur. It is very important not to use such areas for injections. SS]

Original posting 11 Dec 2000
Posted to Blood Tests and Insulin Injections


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:18
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.